# SDR SWAA2018031220344

- Difficulty date: March 7, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N762SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27876
- Aircraft time: 64,072 hours, 37,459 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE OUT OF ADJUSTMENT.   ADJUSTED THE SLIDE IAW MT.
